# SDR FDEA201312012896

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 82,852 hours, 28,975 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A SLAT DISAGREE ON ARRIVAL.  ON ARRIVAL SEA NO FAULTS ON FCC1, FCC 2 OR PSEU.  CYCLED FLAPS & ALL SLAT POSITION VALUES CHECKED OK IN FCC SENSOR READOUT.  SLATS & FLAPS OPERATE SMOOTH.  PERFORMED FLAP TRANSMITTER POSITION CHECK IAW MM 27-50-00-5 ALL INDICATIONS CHECKED GOOD.  INSPECTED NR 4 SLAT POSITION SENSOR BOTH WINGS.          CLEANED GREASE FROM SENSORS &TARGETS BUT WERE NOT UN NORMALLY DIRTY.  INSPECTED CTR ASSESSORY COMPARTMENT SLAT CONTROL MECHANISM FOR MOISTURE OR DAMAGE, NONE FOUND.  R & R EPSU PRECAUTIONARY IAW MM 31-71-01-2 CHECKED GOOD.  PERFORMED FCC1 & FCC 2 AUTO LAND SYS GND TESTED IAW MM 22-00-00-2-0.
